RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2016, том 99, выпуск 5, статья опубликована в англоязычной версии журнала (Mi mz11228)  

Статьи, опубликованные в английской версии журнала

Some Estimates for the Error in Fourier–Legendre Expansions of Functions of One Variable

Aicheng Genga, Fucai Youa, Chunyuan Zhaoa, Shuhui Shia, Xinfeng Huangb

a Shenyang Institute of Engineering, Shenyang, China
b Huafu Middle School, Shenzhen, China

Аннотация: Some issues concerning expansions of functions in Fourier–Legendre series is considered in $L_2[-1,1]$. In particular, the rate of their convergence in the classes of functions characterized by the generalized modulus of continuity are estimated, and estimates of the remainder terms are obtained.

Ключевые слова: Fourier–Legendre series, modulus of continuity, best approximation, estimates of remainder terms, Kolmogorov $n$-width.

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11401392
Scientific Research Fund of Liaoning Provincial Education Department L2015378
Liaoning Educational Committee Foundation L2014525
This work was supported by the Natural Science Foundation of China (grant No. 11401392), by the Scientific Research Fund of Liaoning Provincial Education Department (grant no. L2015378), and Liaoning Educational Committee Foundation under contract no. L2014525.



Англоязычная версия:
Mathematical Notes, 2016, 99:5, 652–661

Реферативные базы данных:

Тип публикации: Статья
Поступило: 15.08.2013
Исправленный вариант: 04.03.2016
Язык публикации: английский

Образец цитирования: Aicheng Geng, Fucai You, Chunyuan Zhao, Shuhui Shi, Xinfeng Huang, “Some Estimates for the Error in Fourier–Legendre Expansions of Functions of One Variable”, Math. Notes, 99:5 (2016), 652–661

Цитирование в формате AMSBIB
\Bibitem{GenYouZha16}
\by Aicheng Geng, Fucai You, Chunyuan Zhao, Shuhui Shi, Xinfeng Huang
\paper Some Estimates for the Error in Fourier--Legendre Expansions of Functions of One Variable
\jour Math. Notes
\yr 2016
\vol 99
\issue 5
\pages 652--661
\mathnet{http://mi.mathnet.ru/mz11228}
\crossref{https://doi.org/10.1134/S0001434616050047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3519302}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382176900004}
\elib{http://elibrary.ru/item.asp?id=26871038}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977110681}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz11228

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:91
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019